Regular and Chaotic Dynamics
Regular and Chaotic Dynamics (RCD) is an international journal publishing original research papers in dynamical systems theory and its applications. Rooted in the Moscow school of mathematics and mechanics, the journal successfully combines classical problems, modern mathematical techniques and breakthroughs in the field. Regular and Chaotic Dynamics welcomes papers that establish original results, characterized by rigorous mathematical settings and proofs, and that also address practical problems. In addition to research papers, the journal publishes review articles, historical and polemical essays, and translations of works by influential scientists of past centuries, previously unavailable in English. Along with regular issues, RCD also publishes special issues devoted to particular topics and events in the world of dynamical systems.
Regular and Chaotic Dynamics of a Chaplygin Sleigh due to Periodic Switch of the Nonholonomic Constraint
Sergey P. Kuznetsov (March 2018)
- Journal Title
- Regular and Chaotic Dynamics
- Volume 12 / 2007 - Volume 23 / 2018
- Print ISSN
- Online ISSN
- Pleiades Publishing
- Additional Links
To view the rest of this content please follow the download PDF link above.